# SDR BAQA084129

- Difficulty date: February 13, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,600 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 365A38301402
- Part serial: M15141
- Condition: Worn
- Location: Unknown
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING IN END OF BAR WORN TO LIMITS.  REPLACED WITH SERVICEABLE UNIT.
